# SDR CALA0600151

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 24,071 hours, 7,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LAST FOUR SEAT ROWS AND L-2 DOOR EXIT EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  THE BATTERY PACK CHARGERS AND BATTERIES LOCATED IN THE RT SIDE AND LT SIDE OVERHEAD WERE REPLACED IAW MM 33-51-51.
